# SDR K11A2010072572201

- Difficulty date: July 25, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 56,799 hours, 36,457 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1172
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB HAS HOLE CORRODED THRU ENTIRE WEB, 6 INCHES.
